FNCA


FNCA Coordinators

image

The Introduction of the Coordinators

FNCA Coordinators Meeting

12th (Canceled)
Report
Agenda
Participants List

18th
17th
16th
15th
14th
13th
12th
11th
10th
9th
8th
7th
6th
5th
4th
3rd
2nd
1st


Agenda of the 12th FNCA Coordinators Meeting (Canceled)
March 15 to 17, 2011, Fukui, Japan



  Date : March 15 -17, 2011
  Place : Fukui International Activities Plaza, Fukui, Japan
  Hosted by : Cabinet Office of Japan (CAO)
  Co-hosted by : Ministry of Education, Culture, Sports, Science and Technology, Japan (MEXT) and Fukui Prefectural Government
  Working Language : English
 
March 15, 2011 (Tue.)
9:00-9:10 Commemorative Photo
9:10-9:40 Session 1: Opening Session (30 min.)
Chair: Dr. Sueo MACHI (Japan)
Opening Address by Dr. Shunsuke KONDO, Chairman, Japan Atomic Energy Commission (Japan) (5 min.)
Welcome Address by Mr. Issei NISHIKAWA, Governor of Fukui Prefectural (Japan) (5 min.)
Introduction of Participants (15 min.)
Confirmation of Agenda (5 min.)
9:40-10:30 Special Session: Harmonious Coexistence of Nuclear Energy and Local Community(50 min.)
Chair: Dr. Sueo MACHI (Japan)
Presentation: "A Historical Overview of Nuclear Energy and the Nuclear Safety Administration in Fukui"
  Mr. Katsumi KURUBA, Executive director,
  The Wakasa Wan Energy Research Center (Japan) (10 min.)
Presentation: "Nuclear Power generation and regional development"
  Mr. Hideo SHIMIZU, Director, Energy Producing region Development Division,
  Department of General Policy, Fukui Prefectural Government (Japan) (10 min.)
Discussion (30 min.)
10:30-10:50 Coffee Break
10:50-11:10 Session 2: Summary Report of the 11th Ministerial Level Meeting (20 min.)
Chair: Mr. LIU Yongde (China)
Report: Mr. Naoki KAJITA, Deputy Director-General for Science and Technology Policy, Cabinet Office(Japan) (10 min.)
Discussion (10 min.)
11:10-12:20 Session 3: Research Reactor Utilization (70 min.)
Chair: Dr. Sueo MACHI (Japan)
(1). Project Review (40 min.)
  1.  Research Reactor Technology
   •  Report & Discussion: Dr. Kiyonobu YAMASHITA, Director, Department of Research Reactors and Tandem Accelerator, Japan Atomic Energy Agency (Japan)
  2.  Neutron Activation Analysis
   •  Report & Discussion: Dr. Mitsuru EBIHARA, Professor, Division of Chemistry, Graduate School of Science and Engineering Tokyo Metropolitan University (TMU) (Japan)
(2). Action Plan for Recommendations of the 11th MM (30 min.)
  3.  Regional Network for Research Reactor Utilization, Planning and Production/Supply of Isotopes
   •  Lead Speech: Dr. Sueo MACHI (Japan) (8 min.)
   •  Report on current status of Research Reactor
  Dr. Nguyen Nhi Dien, Director, Nuclear Research Institute,
  Vietnam Atomic Energy Institute (Viet Nam) (7 min.)
   •  Discussion (15 min.)
12:20-13:50 Lunch
13:50-14:10 Session 4: Public Information of Nuclear Energy (20 min.)
Chair: Mr. Gun-Aajav MANLAIJAV (Mongolia)
(1). Project Review (20 min.)
  1.  Public Information
   •  Report & Discussion: Mr. Minoru KUBO, Executive Officer, Director, Public Relations Department, Japan Atomic Energy Agency (JAEA) (Japan)
14:10-15:00 Session 5: IAEA Nuclear Knowledge Management /ANENT Activities
Chair: Dr. Taswanda TARYO (Indonesia)
Presentation: "IAEA Nuclear Knowledge Management Activities"
  Dr. Yanko YANEV, Nuclear Knowledge Management Unit Head, INIS and Nuclear
  Knowledge Management Section, Department of Nuclear Energy, IAEA (20 min.)
Presentation: "IAEA ANENT Activities"
  Ms. Keiko HANAMITSU, Nuclear Knowledge Management Unit, INIS and Nuclear
  Knowledge Management Section, Department of Nuclear Energy, IAEA (20 min.)
Discussion(10 min.)
15:00-15:40 Session 6: Nuclear Infrastructure and Nuclear Safety
Chair: Dr. Muhd Noor MUHD YUNUS (Malaysia)
(1). Project Review (40 min.)
(Nuclear Safety Strengthening)
  1.  Safety Management Systems for Nuclear facilities (20 min.)
   •  Report & Discussion: Dr. Ron HUTCHINGS, Executive General Manager - Strategy, Government & International Relations, Australian Nuclear Science and Technology Organization (ANSTO) (Australia)
  2.  Radiation Safety and Radioactive waste (20 min.)
   •  Report & Discussion: Prof. Toshiso KOSAKO, Professor, Nuclear Professional School Graduate School of Engineering The University of Tokyo (Japan)
15:40-16:00 Coffee Break
16:00-17:40 Session 6: Nuclear Infrastructure and Nuclear Safety (cont'd)
(2). Action Plan for Recommendations of the 11th MM (60 min.)
  1.  Sharing of Knowledge on Nuclear Infrastructure Including Nuclear Security /Safeguards
   •  First Lead Speech: Dr. Sueo MACHI (Japan) (7 min.)
   •  Second Lead Speech: Mr. Masao SENZAKI, Director, Integrated Support Center for Nuclear Nonproliferation and Nuclear Security (Japan) (7min.)
   •  Discussion (16 min.)
  2.  Efforts on Nuclear Safety Including the Countermeasures against such Natural Hazards as Earthquakes, Tsunamis, and Volcanoes
   •  Lead Speech: Dr. Akira OMOTO, Commissioner, Japan Atomic Energy Commission (Japan) (10 min.)
   •  Discussion (20 min.)
(3). Review and Plan of Study Panel on the Approaches toward Infrastructure Development for Nuclear Power (40 min.)
   •  Report on 2nd panel and plan for 3rd panel: Dr. Akira OMOTO, Commissioner, Japan Atomic Energy Commission (Japan) (10 min.)
   •  Report on plan for 3rd panel: Taswanda TARYO, Deputy Chairman for the Utilization of R&D Results and Socialization of Nuclear Science and Technology, National Nuclear Energy Agency (BATAN) (Indonesia) (10 min.)
   •  Discussion and conclusion (20 min.)
 
March 16, 2011 (Wed.)
9:00-10:50 Session 7: Radiation Utilization Development
(1). Project Review (Radiation Utilization ・ Environmental Utilization) (110 min.)
Chair:Mr. Sakda CHAROEN (Thailand)
  1.  Mutation Breeding (20 min.)
   •  Report & Discussion : Dr. Hirokazu NAKAI, Professor Emeritus, Former Vice President, Shizuoka University (Japan)
  2.  Biofertilizer (20 min.)
   •  Report & Discussion: Dr. Tadashi YOKOYAMA, Professor, Faculty of Agriculture, Tokyo University of Agriculture and Technology (Japan)
  3.  Electron Accelerator Application (25 min.)
   •  Report & Discussion: Dr. Masao TAMADA, Environmental Polymer Group Leader, Environmental and Industrial Materials Research Division, Quantum Beam Science Directorate, Japan Atomic Energy Agency (JAEA) (Japan) and Dr. Darmawan DARWIS, Senior Researcher Center for Application of Isotope and Radiation Technology National Nuclear Energy Agency (BATAN) (Indonesia)
(Healthcare Utilization)
  4.  Cyclotron and PET in Medicine Project (20 min.)
   •  Report & Discussion :Dr. Muhd Noor MUHD YUNUS, Deputy Director General (Technical), Malaysian Nuclear Agency (Malaysia) and Dr. Hidehiko OKAZAWA, Professor, Director of Biomedical Imaging Research Center, University of Fukui (Japan)
  5.  Radiation Oncology (25 min.)
   •  Report & Discussion :Dr. Hirohiko TSUJII, Executive Director, National Institute of Radiological Sciences (NIRS) (Japan) and Dr. A K M ASADUZZAMAN , Joint Secretary, Ministry of Science and Information & Communication Technology (MOSICT) (Bangladesh)
10:50-11:10 Coffee Break
11:10-12:15 Session 7: Radiation Utilization Development (cont'd)
(2). IAEA TC and RCA Activities (35 min.)
Chair: Dr. Farid Uddin AHMED (Bangladesh)
  •  Introduction: Dr. Sueo MACHI (Japan) (5 min.)
  •  Presentation: "The current RCA/TC projects and future projects for new TC cycle which are under development"
  Mr. Kesrat SUKASAM,
  RCA Focal Person,Department of Technical Coorperation, IAEA (10 min.)
  •  Presentation: "Report on RCA Activities-Cooperation between RCA and FNCA"
  Dr. Mun-Ki LEE, Director, RCA Regional Office, IAEA (10 min.)
  •  Discussion (10 min.)
(3). Action Plan for Recommendations of the 11th MM (30 min.)
Chair: Dr. Erlan G. BATYRBEKOV (Kazakhstan)
Promoting commercialization of the radiation and isotope applications by strengthening linkage with end-users in the relevant fields
  •  Lead Speech: Dr. Alumanda M. DELA ROSA, Director, Philippine Nuclear Research Institute (PNRI) (the Philippines) (10 min.)
  •  Discussion (20 min.)
12:15-13:30 Lunch
13:30-14:20 Session 8: Human Resource Development
Chair: Dr. Alumanda M. DELA ROSA (the Philippines)
Project Review and Action Plan for Recommendations of the 11th MM (50 min.)
  •  Human Resource Development Project (including ANTEP)
  Human Resource Development Database
  •  Action Plan for Recommendations of the 11th MM
  - Report :Dr. Jun SUGIMOTO, Director, Nuclear Human Resource Development
    center, Japan Atomic Energy Agency (JAEA) (Japan)(20 min)
  - Discussion (30 min.)
14:20-15:35 Session 9: Future Policy of FNCA Activities
(1). Future plan of FNCA (75 min.)
Chair: Dr. Ron HUTCHINGS (Australia)
  • Enhancement of Socio-economic Impact of FNCA Project
- Lead Speech: Dr. Sueo MACHI (Japan) (10 min.)
  • Future plan of FNCA
- Lead Speech: Mr. Naoki KAJITA, Deputy Director-General for Science and
   Technology Policy, Cabinet Office (Japan) (15 min.)
  • Discussion (40 min.)
  • Wrap Up (10 min.)
15:35-16:00 Coffee Break
16:00-16:25 Session 9: Future Policy of FNCA Activities (cont'd)
(2). Review Summary FY2010 and Future Plan for Project FY2011
Chair: Prof. Dr. VUONG Huu Tan (Vietnam)
  • Lead Speech: Dr. Sueo MACHI (Japan) (10 min.)
  • Discussion (15 min.)
16:25-16:45 Session 10: Closing Session
Chair: Mr. CHOI Doo Yong (Korea)
Confirmation of draft summary: Secretariat (Japan) (15 min.)
Closing Remarks: Dr. Sueo MACHI (Japan) (5 min.)
 
March 17, 2011 (Thu.)
9:00-11:00 Side Event (Hosted by Fukui Prefectural Government)
  Introduction of Fukui International Nuclear HRD Center and HRD Center's Curriculum
11:00-12:00 Move to New Sanpia Tsuruga
12:00-13:00 Lunch at New Sanpia Tsuruga
13:00-18:00 Technical Visit
  The Wakasa Wan Energy Research Center (WERC)
  Mihama nuclear power plant
  Nuclear Power Training center
  etc
18:00 Move to the KANSAI Airport by train



page top↑
Forum for Nuclear Cooperation in Asia